# SDR SWAA2022031165248

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB NUTPLATE STRIP IS CORRODED BS 787 - 794 RBL 18WL / REMOVED CORRODED NUTPLATE STRAP AND ISTALLED NEW NUTPLATE STRAP AT BS 787-794 RBL18 WL156 IAW SRM 51-40-02 AND DWG 146A0081
